# SDR QXEA0002973

- Difficulty date: October 28, 2000
- Submitted: November 16, 2000
- Operation: Air carrier
- Aircraft: N483US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11233
- Aircraft time: 30,964 hours, 37,945 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- LEFT HAND INBOARD SEAT TRACK TOP CAP FORWARD OF 4900 HAS CORROSION.  REPAIRED IAW FOKKER SRM 51-31-01 AND SRM 53-11-05, AND SRM 51-10-05.
